Side Effects Of The Use Of Drugs For Swollen Gums?
Hello, I want to ask about 1 week ago I consumed 50 mg cataflam as a pain reliever and swollen gums after the pain in my teeth disappeared and the gums have not been swollen for 4 days, I have been like diarrhea and are always mules, is that the effect of using the cataflam and up to now it still feels like diarrhea.
Hello, Thank you for the question.
Cataflam is a drug that contains potassium diclofenac potassium which belongs to a group of non-steroidal anti-inflammatory drugs (NSAIDs) that function as pain relievers. In addition, this drug can also be used to treat fever and inflammation. Side effects that usually occur are gastric inflammation, peptic ulcers, nausea, dizziness, constipation, chest pain. Diarrhea is not a common side effect of the medicine you take. A person is said to have diarrhea if the frequency of bowel movements is more frequent or the stool consistency is more fluid. These complaints are usually accompanied by other symptoms such as abdominal pain, nausea, vomiting, fever, decreased appetite, weakness. Diarrhea is usually caused by:
intestinal infections such as viruses, bacteria and parasites
irritable bowel syndrome
If this complaint has lasted for 4 days, you should consult a doctor for further examination. The doctor will ask further about your complaint and examine you. The doctor may perform other tests such as blood tests or stool examinations. After determining the cause, the doctor will determine the next treatment for you. The main treatment for diarrhea sufferers is to prevent dehydration. Therefore, it is recommended that you maintain your food and beverage intake. Avoid consuming spicy and oily foods and make sure you always keep your hands clean before eating and after bowel movements.
Hopefully this information is useful.